# SDR FDEA201111154925

- Difficulty date: November 15, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 61,638 hours, 18,696 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Part number: 148N313820
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE SKIN STRAP BS 1790 THE FORWARD EDGE OF THE APU INLET CUTOUT HAS CORROSION.  R & R IAW SRM 51-40-02, REV 104.  REPAIR CLASSIFIED AS MAJOR.
